# SDR FDEA201001270274

- Difficulty date: January 27, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 57,541 hours, 18,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S492915018
- Condition: Worn
- Location: Bs 1301
- Part time: 57,541 hours, 18,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CARGO COMPT SEAT TRACK AT FS 1301 AT RBL 47.5 HAS 1 EACH WORN LOBE.  REMOVED AND REPLACED SEAT TRACK IAW SRM 53-70-00 AND SRM 51-31-01, SEAT TRACK FABRICATED ON MAE TRAVELLER NR T10/817056, T10/817057 IAW SRM 53-70-00 AND SRM 51-10-01, REPAIR CLASSIFIED AS MAJOR.
